About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 580461, 10 pages
http://dx.doi.org/10.1155/2013/580461
Research Article

A Rectangular Mixed Finite Element Method with a Continuous Flux for an Elliptic Equation Modelling Darcy Flow

School of Mathematics, Shandong University, Jinan 250100, China

Received 26 March 2013; Accepted 29 May 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Xindong Li and Hongxing Rui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, The Netherlands, 1977. View at MathSciNet
  2. V. Girault and P.-A. Raviart, Finite Element Approximations of the Navier-Stokes Equations, vol. 749, Springer, New York, NY, USA, 1979. View at MathSciNet
  3. F. Brezzi, J. Douglas, Jr., R. Durán, and M. Fortin, “Mixed finite elements for second order elliptic problems in three variables,” Numerische Mathematik, vol. 51, no. 2, pp. 237–250, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Brezzi, J. Douglas,, M. Fortin, and L. D. Marini, “Efficient rectangular mixed finite elements in two and three space variables,” Mathematical Modelling and Numerical Analysis, vol. 21, no. 4, pp. 581–604, 1987. View at Zentralblatt MATH · View at MathSciNet
  5. F. Brezzi and M. Fortin, Mixed and Hybrid Finite Element Methods, vol. 15 of Springer Series in Computational Mathematics, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P.-A. Raviart and J. M. Thomas, “A mixed finite element method for 2nd order elliptic problems,” in Mathematical Aspects of the FEM, vol. 606 of Lecture Notes in Mathematics, pp. 292–315, Springer, 1977. View at Zentralblatt MATH · View at MathSciNet
  7. M. R. Correa and A. F. D. Loula, “Unconditionally stable mixed finite element methods for Darcy flow,” Computer Methods in Applied Mechanics and Engineering, vol. 197, no. 17-18, pp. 1525–1540, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Masud and T. J. R. Hughes, “A stabilized mixed finite element method for Darcy flow,” Computer Methods in Applied Mechanics and Engineering, vol. 191, no. 39-40, pp. 4341–4370, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Bear, Dynamics of Fluids in Porous Media, Dover, New York, NY, USA, 1972.
  10. H. Rui and M. Tabata, “A mass-conservative characteristic finite element scheme for convection-diffusion problems,” Journal of Scientific Computing, vol. 43, no. 3, pp. 416–432, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Arbogast and M. F. Wheeler, “A family of rectangular mixed elements with a continuous flux for second order elliptic problems,” SIAM Journal on Numerical Analysis, vol. 42, no. 5, pp. 1914–1931, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. D. Han, “An economical finite element scheme for Navier-Stokes equations,” Journal of Computational Mathematics, vol. 5, no. 2, pp. 135–143, 1987. View at Zentralblatt MATH · View at MathSciNet
  13. H. Han and X. Wu, “A new mixed finite element formulation and the MAC method for the Stokes equations,” SIAM Journal on Numerical Analysis, vol. 35, no. 2, pp. 560–571, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Han and M. Yan, “A mixed finite element method on a staggered mesh for Navier-Stokes equations,” Journal of Computational Mathematics, vol. 26, no. 6, pp. 816–824, 2008. View at Zentralblatt MATH · View at MathSciNet
  15. I. Babuška, “Error-bounds for finite element method,” Numerische Mathematik, vol. 16, pp. 322–333, 1971. View at MathSciNet
  16. F. Brezzi, “On the existence, uniqueness and approximation of saddle-point problems arising from Lagrangian multipliers,” vol. 8, no. 2, pp. 129–151, 1974. View at Zentralblatt MATH · View at MathSciNet